# SDR HNAA2016042100116

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 58,674 hours, 65,861 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 3000 FT ON DESCENT A STRONG RUBBER ODOR PRESENT IN FLIGHT DECK, NEAR FLIGHT DECK DOOR.  BLEEDS SELECTED OFF NO CHANGE.  NO SMOKE VISIBLE, AVIONICS COOLING FAN P/C C/B E-10, WRONG C/B PULLED.  RESET C/B E-10 AND PULLED C/B N3 CLG FAN- NO ODOR NOTED.
